# SDR UPS00233635

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- Aircraft time: 49,004 hours, 36,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CORROSION BETWEEN SKIN AND STRUCTURE BS 1178 BETWEEN S7R & 9R.  FASTENERS REMOVED, CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED SKIN BETWEEN BS 1183 - 1165 RT S7R - S9R IAW SRM 53-30-3.  NDT INSP C/O.  NO DEFECT FOUND.  REPAIRED AREA IAW SRM 53-30-3 FIG 3 A.
